Summability of Jacobi series by triangular matrices
Matematičeskie zametki, Tome 34 (1983) no. 1, pp. 91-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_1_a7,
author = {S. G. Kal'nei},
title = {Summability of {Jacobi} series by triangular matrices},
journal = {Matemati\v{c}eskie zametki},
pages = {91--103},
year = {1983},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_1_a7/}
}
S. G. Kal'nei. Summability of Jacobi series by triangular matrices. Matematičeskie zametki, Tome 34 (1983) no. 1, pp. 91-103. http://geodesic.mathdoc.fr/item/MZM_1983_34_1_a7/